Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

A test of the hypothesis about the homogeneity of components of a mixture with varying concentrations by using censored data


Author: A. Yu. Ryzhov
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 72 (2005).
Journal: Theor. Probability and Math. Statist. 72 (2006), 145-155
MSC (2000): Primary 62N03; Secondary 62G10
Published electronically: September 5, 2006
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a statistical test for the homogeneity of components in a model of mixtures with varying concentrations by using censored data. The test is constructed with the help of adaptive estimators of components of a mixture.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 62N03, 62G10

Retrieve articles in all journals with MSC (2000): 62N03, 62G10


Additional Information

A. Yu. Ryzhov
Affiliation: Department of General Mathematics, Faculty for Mathematics and Mechanics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: ryzhov@univ.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-06-00672-7
PII: S 0094-9000(06)00672-7
Keywords: Survival analysis, mixtures with varying concentrations, censoring, Kaplan--Meier estimator, dispersion coefficient.
Received by editor(s): July 5, 2004
Published electronically: September 5, 2006
Article copyright: © Copyright 2006 American Mathematical Society